# SDR ASAA2015040311225

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,332 hours, 8,154 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP WITH POWER CHANGE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURES. SATCOM RESTORED.
